MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC 6 SHOOTER SAEED MULTI-BAND LIGATOR; LIGATOR, ESOPHAGEAL

WILSON-COOK MEDICAL INC 6 SHOOTER SAEED MULTI-BAND LIGATOR; LIGATOR, ESOPHAGEAL
Model Number G25424
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
In preparation for an esophagogastroduodenoscopy with banding, the physician selected four cook 6 shooter saeed multi-band ligators.It was reported that the ligating cap was failing to attach correctly, keeps slipping off the distal end of the scope when attempting to fit.This occurred prior to patient contact; there was no impact to the patient.In addition, the user sustained no clinical consequence and there were no adverse effects to the user.
 
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was performed only by the video provided in response to this report because the product said to be involved was not provided to cook for evaluation.Per the video provided we cannot complete a full evaluation.Without the product or substantial evidence to contradict the complaint, it is considered confirmed based solely on statements and video describing the event.The video shows the device on the distal end of the endoscope, outside of the patient, and when the barrel is put on the end of the endoscope, it slides off multiple times.It can be seen the trigger cord is still attached to the barrel.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the video provided confirmed the report, however, we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.The instructions for use state under system preparation: "attach barrel to tip of endoscope, ensuring barrel is advanced onto tip as far as possible.Note: when placing the barrel onto the distal end of the endoscope, ensure that the trigger cord does not become pinched between the barrel and the endoscope." the instructions for use also direct the user to: "lubricate endoscope and exterior portion of barrel." the barrel can dislodge if lubricant is applied to the endoscope prior to attaching the barrel or if lubricant is allowed inside the barrel before the loading process.The instructions for use state: "caution: do not place lubricant inside barrel." prior to distribution, all 6 shooter saeed multi-band ligators are subjected to a visual inspection to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.

Brand Name
6 SHOOTER SAEED MULTI-BAND LIGATOR
Common Device Name
LIGATOR, ESOPHAGEAL
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
3367440157
MDR Report Key24793253
Report Number1037905-2026-00164
Device Sequence Number12963175
Product Code MND
UDI-Device Identifier00827002254244
UDI-Public(01)00827002254244(17)260729(10)W4959354
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2026
Device Model NumberG25424
Device Catalogue NumberMBL-6-XS
Device Lot NumberW4959354
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS 290 PEDIATRIC 8.9MM DISTAL.
Patient SexUnknown